| Catalog Number |
120-440 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, anxiety-product/procedure.
Event or Problem Description
Healthcare professional reported "rupture and implant exchange from textured to smooth due to the patient's concerns with the product".Healthcare professional reported "ruptured and fear alcl".This record is for the left side.The device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: rupture: observed broken device through microscopic inspection assessed as surgical impact opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (non-penetrating nick) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "rupture and implant exchange from textured to smooth due to the patients concerns with the product".Healthcare professional reported "ruptured and fear alcl".This record is for the left side.The device has been explanted.